Please scroll down to read the first post titled "Introduction to Red Skin Syndrome" and to view withdrawal photos.

Wednesday, April 10, 2013

Whoa, Dudes and Dudettes!

Hey guys! Been awhile since I've written a post...think I'm due for another one! I just want to say I'm completely amazed by how many views this blog continues to get, and moreso, how fast ITSAN is growing, and how many people from all over the world are learning about Topical Steroid Addiction--thanks to the amazing non-profit organization of ITSAN. I know there are so many people from all over the world that are being over prescribed topical steroids because their doctor fervently believes the patient has an "incurable case of stubborn eczema". Hmmm, right...not. If you research the history of eczema...worsening and full-body eczema, what we have today, didn't exist before the 1950's. Coincidentally, steroids were invented circa early 1950's. To me, and I would think to any logical person, there looks to be a strong correlation between the advent of topical steroids (immunosuppressants) and worsening eczema. I plan on making a new video soon about what to expect when coming off these medications, and ways to deal with it; stay tuned for that! If you are suffering from worsening eczema and have no hidden allergens, congratulations. You may have found the right information to finally help heal you from this tortuous and unrelenting illness. You can visit www.itsan.org to learn all about it. Take heed and stay strong...you will heal.

Wednesday, December 5, 2012

I'm Healed!

Hi everyone! Just wanted to share the good news that I'm finally 100% healed. Never thought this day would come after 16 months of hell, but it did. I'm currently 19 months into being off topical steroids, and the last 3 months I've been healed with 100% normal, healthy skin. I am beyond happy! Although this was the hardest experience of my life, I'm very grateful because it produced many qualities in me that make me more grateful and appreciative for life. I love life and live each day to the fullest. I consider this experience a blessing in disguise. I also know now how dangerous and addictive topical steroids are, so if I ever have an irritation with a chemical (any irritant/allergen) again, I know to just take it out of the equation and let time heal it. In a few days, contact eczema goes away when the irritant is taken out of the picture. So...now I know, and so do you! :) I will be posting new pictures shortly, probably in 3 weeks after college finals are over. Until then, take care and keep on truckin', you will heal. Even though you don't see the light at the end of the tunnel right now, and your skin is currently red, itchy, flaky, burning, and terrible, it will all be a memory one day. Believe me. Love to all and Merry Christmas, Rochelle

Wednesday, September 19, 2012

Almost healed

Hi everyone, I just wanted to stop by real quick and say I am sorry for my absence, but I have healed a significant amount in the past two months and getting on with life again. Now that I am much better, I am able to go back to school and finish my studies. Life is beautiful! You all will get there too. There were many times healed veterans told me the same words, "You will heal" or "You will get there too", and it was hard for me to believe them. It got harder to believe as the months went by and I wasn't getting any better. At month 16, however, I am significantly better...I would say 85% healed and that is enough to let me function normally again. From month 14 to month 16, my body just decided to heal a great amount. Barely any itch and scratching, just dry, rough skin in some areas. Redness gone, shedding gone, oozing gone...the body really does cure itself from this medicinal injury! Don't lose faith my Red Skin friends. My heart goes out to you. Kindest Regards, Rochelle

Thursday, August 9, 2012

Recent News Interview with Dr. Rapaport on Red Skin Syndrome


Patients Initially Diagnosed with Rashes End Up Getting Worse After Treatment: They say they feel like their skin is on fire, but some get worse after treatment. Now a Beverly Hills Dermatologist is working to help his most desperate patients.

Friday, July 6, 2012

Wishin', Uh-waitin', Uh-hopin'

Hey folks! Sorry I haven't posted in awhile, not much is new on my end. Things are nothing short of stagnant here. I really would like to blog on here next, being almost completely healed, but by then we'd all have gray nose hairs. Kidding (bad joke). Humor is a great medicine for suffering and depression during an illness. What's even harder though is being able to look at the bright and funny side of things...but we must, and we must press on. Knowing in our hearts and minds, it will get better, all of us Red Skinners will heal! I have to be honest, no matter how tortuous these symptoms can be, I can't overstate how grateful I am it is not a life-threatening disease. Well, it can be in the worst cases but that it is a rarity. The adrenal glands would have to be severely malfunctioning in order for that to happen. People have to face tumors, and consequently a fear of impending doom, the stress of waiting for life-changing results. Many terminal illnesses exist that have no cure, like Parkinson's Disease and Lou Gehrig's Disease. So with that being said, I am extremely thankful RSS is reversible.


My hands are slowly getting better. At this rate, I'd estimate 3-5% better on a monthly basis. Patience takes on a whole new meaning...as well as compassion. I think suffering from any one thing builds compassion for all people suffering in this world, no matter if it's mental, emotional, or physical suffering; suffering is suffering, pain is pain. On another note, we are still waiting for Fox LA news to finish editing the segments filmed about RSS with Dr. Rapaport and some patients, very anticipatory nonetheless. I can imagine all of us Red Skin shut-ins at home watching the segment on our couch, ice packs and all, pumping a victorious fist in the air. "Finally...finally!". I know my good friend Joey in this journey with me will be thinking that. We have come a long way with awareness in just one year. Our internet community forums, via Google and Facebook, combined went from just 20 members last year to over 280 members this year. Japan is also ahead of this in awareness, many doctors are on board with RSS and now are acknowledging it's existence, forcing themselves to open their minds, backtrack, and relearn the true nature of corticosteroids...that it causes addiction.


Anyways, goodnight and fast healing to all of you! To anyone reading this that knows someone with worsening eczema or eczema that worsens upon not using the weekly steroid cream, please mention the acronym "ITSAN" and the possibility of Topical Steroid Addiction...so they can check it out online and see for themselves if it describes what they're experiencing.


Love to all!


-Rochelle